Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Having chemotherapy for multiple myeloma, getting severe hiccups, on medicines, severe dizziness. Side effects of Pantaprazole?

My. father in law has been suffering fron multiple myeloma for which he is on Thalidomide chemotherapy due to which he was having severe hiccups all throughout the day. for hiccups he has been prescribed Tab. Nupenta twice a day, Fedrx and Folvite since past 5-6 days. this has really helped to control his hiccups , however from two days he is having severe dizziness . as per what i have read on internet overdose of pantaprazole can cause dizziness, however according to his doctor this drug cant cause dizziness. we do not know what can be done .please advise.
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist 's  Response
Thalidomide can cause autonomic neuropathy which in turn would cause blood pressure fluctuation, try to monitor the blood pressure ESP in lying down and then standing position. This my be responsible for dizziness.
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor